View Full Version : Dexamphetamine and hormonal bleeding?


Strikkulf
05-02-14, 03:24 PM
Anyone taking dex or other kind of dexamphetamine having problems with bleeding between periods.

This month, I had my last day of my periode, last saturday. Yesterday I had a bleeding and today I had a bleeding.

This has happened 3 months since I started Metamina/Dex. I started last autumn.

Twiggy
05-03-14, 02:17 AM
Go to a doctor to get that checked out. Maybe you're pregnant.

BellaVita
05-03-14, 02:20 AM
Go to a doctor to get that checked out. Maybe you're pregnant.

I was just thinking that.

Strikkulf
05-03-14, 06:43 PM
Nope, I'm 100% sure I'm not pregnant. Unless I'm God's chosen one...

Strikkulf
05-03-14, 06:44 PM
And I've checked it out, with ultrasound, and everything looks perfect.

sarahsweets
05-04-14, 06:15 AM
I know for me, hormones can somehow screw up my meds and they can coincide with my menstral cycle in weird ways and make me think the meds are the cause. It can really seem like its the meds but more often then now its something else and nothing more than coincidence.